Menu

Shipping available for Memorabilia, Gifts & Clothing only.

Lemsip Max Cold & Flu Day&Night Capsules X 16

£6.11

Information

Ingredients

Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy

Storage

Do not store above 25°C. Store in the original package.

Preparation and Usage

  • Directions
  • How to take: For oral use. The capsules should be swallowed whole with water. Do not chew.
  • How much to take: Adults, the elderly and children aged 16 years and over: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours. Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours.
  • See leaflet for further information.

Warnings

  • Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor.
  • Warnings
  • CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
  • Keep out of the sight and reach of children.
  • Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
Product Code:
5000158065420